# SDR C2XA02IA133

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Nr 2 Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAH-  FLIGHT 3581, THE CREW NOTED THAT THE NUMBER TWO (2) POWER LEVER WAS BINDING ON TAKEOFF ROLL.  THE CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED THE POWER LEVER QUADRANT AND FOUND NO OBSTRUCTION AT THE CONSOLE.  INSPECTED THE ENGINE POWER LEVER QUADRANT AND FOUND NO OBSTRUCTIONS.  LUBED CABLE ASSY INSIDE AND OUT, NO BINDING AT THIS TIME.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
